# SDR USAASB01233

- Difficulty date: August 15, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Not Seated
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - PILOT REPORTED THE THE EMERGENCY EXIT LIGHT AT THE FORWARD ENTRY DOOR WAS ILLUMINATED.  MAINTENANCE RESEATED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
